# SDR QOF2005F00003

- Difficulty date: October 20, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N944AK
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10634
- Engine: Lyc IO540*
- System (JASC): 6210 · Main Rotor Blades
- Part: Blades
- Part number: RHCC1581
- Part serial: 4915
- Condition: Out Of Balance
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADES CAME OUT OF BALANCE SITTING STATIC OVER A PERIOD OF 4 DAYS, FOR REASON OR REASONS UNKNOWN. (K)
